# SDR ASAA2016101318467

- Difficulty date: October 13, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, UNDER TRANSITION PANEL, LT BAFFLE ATTACH ANGLE, FWD SIDE OF FRAME, CRACK BS 500H, STRINGERS 24-25R. ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 143A7505 REV.
